# SDR TRAX200800702

- Difficulty date: May 29, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 11,244 hours, 7,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY/ENTRANCE HAS SEVERAL EMERGENCY LIGHT BULBS OUT.  REMOVED AND REPLACED GALLEY/ENTRANCE FLOOR LEVEL EMERGENCY FLOOD LIGHT BULBS.  OPS CHECK GOOD.  (B)
